# SDR AWXA960136

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543030
- Condition: Leaking
- Location: Rt Cockpit
- Part time: 33,824 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS-SNA - AIR TURN BACK, EXTREMELY LOUD WING NOISE NEAR FIRST OFFICERS WINDOWN.  REMOVED AND REPLACED FIRST OFFICERS NR 1 WINDOW IAW CARD R1BS6001.  LEAK CHECK GOOD.  (M)
